# SDR BSYA200600002

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N104AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0918
- Aircraft time: 5,248 hours, 4,756 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54014074
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT ENROUTE, WHEN THE ENGINE POPPED AND STARTED TO SHUTDOWN WHEN IT POPPED AGAIN AND STARTED TO SHUTTER.  PILOT ELECTED TO LAND,  NO PROBLEMS.  MFG FOUND BLEED VALVE MAKING ENGINE POP, REMOVED AND REPLACED BLEED VALVE OPS CHECKS GOOD.
